# SDR CA000505015

- Difficulty date: April 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 2,992 hours
- Engine: Lyc IO540C4B5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Bracket
- Part number: 1742002
- Condition: Cracked
- Location: Aft Mounting
- Part time: 30,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT ANNUAL INSPECTION, A CRACK WAS FOUND ON THE RIGHT MAIN GEAR OUTBOARD TUBE ASSEMBLY OF THE DRAG LINK FITTING SUPPORT (ITEM 13 FIG. 25 OF IPC).  THE CRACK IS LOCATED NEAR THE LOWER MOUNTING BOLT HOLE OF THE TUBE ASSEMBLY AND IS ABOUT 1 INCH LONG.
